MathSciNet Relay Station
MathSciNet bibliographic data
MR1246219 11Y40 (11R54 11Y16 16H05 68Q40)
Ivanyos, Gábor; Rónyai, Lajos Finding maximal orders in semisimple algebras over ${\bf Q}$. Comput. Complexity 3 (1993), no. 3, 245–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement